MathSciNet Relay Station
MathSciNet bibliographic data
MR1974318 13D45
Herzog, Jürgen; Hibi, Takayuki Castelnuovo-Mumford regularity of simplicial semigroup rings with isolated singularity. Proc. Amer. Math. Soc. 131 (2003), no. 9, 2641–2647.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement